# SDR NSVA2010182

- Difficulty date: October 12, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 38,298 hours, 43,707 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT OF THE DAY CHECKS STALL 2 DID NOT TEST PROPERLY AND WHEN BOTH STALL TEST SWITCHES ARE PUSHED UP THE PUSHER DID NOT ACTUATE.  PERFORMED STICK PUSHER RESET PROCEDURE AND PERFORMED OPS CHECK, FOUND GOOD IAW AMM 27-35-00-05.
